The Schur algorithm and reproducing kernel Hilbert spaces in the ball


Alpay D., Bolotnikov V., Kaptanoglu H.

LINEAR ALGEBRA AND ITS APPLICATIONS, vol.342, pp.163-186, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 342
  • Publication Date: 2002
  • Doi Number: 10.1016/s0024-3795(01)00448-7
  • Title of Journal : LINEAR ALGEBRA AND ITS APPLICATIONS
  • Page Numbers: pp.163-186
  • Keywords: Schur algorithm, Leech's theorem, unit ball

Abstract

Using reproducing kernel Hilbert spaces methods we develop a Schur-type algorithm for a subclass of the functions analytic and contractive in the ball. We also consider the Nevanlinna-Pick interpolation problem in that class. (C) 2002 Elsevier Science Inc. All rights reserved.